# SDR UHLA2011021100465

- Difficulty date: February 11, 2011
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,493 hours, 10,954 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEFT WING RIB 10 EXTENSION CRACKED.  TEMP REPAIR COMPLETED IAW ETD 2011-170/01464 REV B.  REMOVED AND REPLACED RIB 10 EXTENSION IAW EMB SRM 51-43-02 AND 51-43-03 AND ETD 2011-170-01464 REV B.
